# SDR 2003FA0001017

- Difficulty date: September 29, 2003
- Submitted: October 8, 2003
- Operation: General aviation
- Aircraft: N4161Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2843129
- Engine: Lyc O320D3G
- System (JASC): 2434 · DC Generator-Alternator
- Part: Mount
- Condition: Broken
- Location: Alternator
- Part time: 365 hours
- Component: Alternator
- Component part number: ALU8532LS
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURNG PROGRESSIVE INSPECTION OF ENGINE FOUND LOWER ALTERNATOR MOUNTING HOLE BROKEN OFF.  PROBABLE CAUSE IS ENGINE VIBRATION OR MISALIGNMENT OF ALTERNATOR ON ENGINE MOUNTING BRACKET.  RECOMMENDATINS IS TO INSTALLED AND RUBBER SHOCK MOUNT IN THIS AREA OR SHIMES TO ALIGN THE ALTERNATOR.
